# SDR DALA1017415652

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 24,970 hours, 9,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EXTERIOR EMERGENCY LIGHT OUT.  MAINTENANCE REPLACED POWER SUPPLY M736 PER AMM 33-51-07-022-017.  OPS CHECKED GOOD.
